Czerwiński, Wojciech and Lasota, Sławomir - Regular Separability of One Counter Automata

lmcs:4417 - Logical Methods in Computer Science, June 11, 2019, Volume 15, Issue 2
Regular Separability of One Counter Automata

Authors: Czerwiński, Wojciech and Lasota, Sławomir

The regular separability problem asks, for two given languages, if there exists a regular language including one of them but disjoint from the other. Our main result is decidability, and PSpace-completeness, of the regular separability problem for languages of one counter automata without zero tests (also known as one counter nets). This contrasts with undecidability of the regularity problem for one counter nets, and with undecidability of the regular separability problem for one counter automata, which is our second result.


Source : oai:arXiv.org:1701.02808
Volume: Volume 15, Issue 2
Published on: June 11, 2019
Submitted on: March 30, 2018
Keywords: Computer Science - Formal Languages and Automata Theory


Share